MAUDE Adverse Event Report: PARAGONIX TECHNOLOGIES INC KIDNEYVAULT; SYSTEM, PERFUSION, KIDNEY

PARAGONIX TECHNOLOGIES INC KIDNEYVAULT; SYSTEM, PERFUSION, KIDNEY
Lot Number KS251000
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
At the time of the patient's renal transplant, upon removing the cannister assembly from the shipping housing, it was discovered that a portion of the preservation solution had leaked from the canister assembly to the shipper assembly.Upon further inspection, a tear in the closed-circuit tubing was identified approximately at the point in which the tubing came into contact with the peristaltic pump / clasping.The patient was informed of the findings; risks/benefits were discussed and they elected to proceed with transplantation.They have since recovered without any identified adverse effects.

Brand Name
KIDNEYVAULT
Common Device Name
SYSTEM, PERFUSION, KIDNEY
Manufacturer (Section D)
PARAGONIX TECHNOLOGIES INC
MDR Report Key24619168
Report NumberMW5185383
Device Sequence Number8697893
Product Code KDN
UDI-Device Identifier00850005470335
UDI-Public(01)00850005470335(11)251010(17)270108(10)KS251000
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot NumberKS251000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/16/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age35 YR
Patient SexMale
Patient Weight74 KG
Patient RaceBlack Or African American